Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Krg

Veteran Member
  • Total Reviews

    0
  • Content Count

    86
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Krg

  • Rank
    Junior Member

Recent Profile Visitors

3167 profile views
  1. This thread contains multiple possibly unrelated problems. Some of you may have a oozing yellow crusting problem on the face. [Edited link out]
  2. Reading this topic, I see two different types skin problems: lesions those that ooze liquid painful nodules/lumps So there may be two different kind of problems mixed in this one thread. the oozing liquid lesion problem [Edited link out] Suffers of this problem share the following characteristics: often itchy pustules/face pustules that ooze a clear yellow fluid (the primary symptom) it only happens on the face, and possible also the ears someti
  3. Do the lesions ooze a clear yellow fluid for about 1 to 1.5 days (depending on the size of the lesion), while yellow crusts are formed continuously by dried up fluid?
  4. Because you mention "dry up in about 2-3 days", can you confirm whether the symptoms involve pustules that ooze a clear yellow fluid which dries up to yellow crusts? If so, you may have an unknown disease, for which the following dedicated forum has been created: oozingyellowcrusts.com The problem mimics impetigo, but doesn't seem to be impetigo. Suffers have often seen multiple dermatologists, multiple different diagnoses, multiple antibiotics etc, all without success, accept for a few.
  5. The number of pills doesn't really matter. All what counts is the daily dose. Even using 4 gr per day for a long period, might be a health risk. Some more info about this: http://www.vitaminb5acne.com/vitamin-deficiency.html
  6. That fact that vitamin b5 is a water soluble vitamin, does not imply that it cannot cause any side effects. Taking large doses of a single vitamin can cause malabsorptions of other nutrients. This is one way of how a megadose of B5 can harm your body when using a megadose on a long term. And yes, some people do not experience any side effects, but that does not imply that they won't experience side effects in the future. It also does not imply that other people won't experience side effects.
  7. Accutane is usually taken for some period, after which there's a good chance that acne won't return. This is unlike B5, which have to be taken continue in order to be effective. On the long term, this continue usage might have a high risk on the long run. There is no scientific literature available on the subject. However, based on the fact that so few users at much higher dosages have reported anything like a vitamin deficiency, it stands to reason that 1g should not be a high-risk dosag
  8. It's better not to think about "dangerous" or "not dangerous", like it only has only two outcomes. Better is to think about "risk". Beyond a certain level, the higher the dose, the higher the risk of side effects. I think 1g is beyond that certain level, because vitamin B's influenze each other, the long term vitamin deficiency can cause chronical diseases, and 1g is far more than natural. Adding a B50-complex probably decreases the risk of vitamin deficiency, so it is probably recomme
  9. Even 1g is a megadose. Based on what scientific literature do you think that a standard multivitamin is enough for 1g B5? If a megadose of B5 somehow triggers an Telogen Effluvium, then it can cause quick and sudden hair loss. Possibilities like this shouldn't simply be ruled out. The long term vitamin deficiency can cause chronical diseases. The long term use of B5 can cause vitamin deficiency in other vitamins, which can cause chronical diseases. Chronical diseases aren't usually
  10. That's quick, noticable hairloss within 3-4 days. I would stop immediately, because it might be irreversible. If you really want to do everything about it, I would also suggest to do a blood test. This test should for example measure the levels of: -thyroid hormones (T3, T4, TSH) -Iron -Cortisol -zinc -cbc (There might be other relevant levels to measure which are not listed.) How did you noticed it? Did you saw hair on the pillow or under the shower? Or did you noticed thinner
  11. If the hair loss is caused by vitamin B deficiency, then a B-complex might help. You can also try to take extra biotin (a vitamin B that is often found in low doses in b-complex supplements). But it's still unknown how hair loss is caused by B5 in some people. There are theories like biotin deficiency, but there's no good evidence. -Are you male or female? -When since the start of B5 did you noticed hairloss? -What dose of B5 have you used? -Did you only take B5, which brand? or also ot
  12. Based on what scientific literature, do you believe that taking a megadose of B5 is completely safe?
  13. I would say coincidence, or part of the initial breakout on that part of the skin.
  14. Anyone experience with this product serie from Biotherm? http://www.biotherm-usa.com/_us/_en/search...words=acnoclean http://www.biotherm.ca/_ca/_en/men/catalog...noclean_program Cleansing Foam - purifies - unclogs pores
×